Differential Equations

, Volume 40, Issue 10, pp 1467–1477

Generalized solvability of parabolic systems with nonhomogeneous transmission conditions of nonideal contact type

  • D. A. Nomirovskii
Partial Differential Equations

DOI: 10.1007/s10625-004-0013-1

Cite this article as:
Nomirovskii, D.A. Diff Equat (2004) 40: 1467. doi:10.1007/s10625-004-0013-1

Copyright information

© MAIK “Nauka/Interperiodica” 2004

Authors and Affiliations

  • D. A. Nomirovskii
    • 1
  1. 1.Kiev National UniversityKievUkraine